# SDR TWAA0008502

- Difficulty date: May 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- Aircraft time: 75,493 hours, 87,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND BELT RING FRAME STATION 389 CRACKED AT LONGERON 17R .375 INCH CRACK.  CUT OUT BELT RING AND REPAIRED PER SRM 53-03-FIG 32 AND ELMR 70752.  CHECK-C  05-27-00  STL.
